# SDR R61A201408291035

- Difficulty date: August 29, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 26,357 hours, 19,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WASTE SERVICE ACCESS BOX DOUBLER SHOWS SIGNS OF SURFACE CORROSION.  MAINTENANCE  R & R 5 CORRODED RIVETS IN DOUBLER, DAMAGE TO DOUBLER TOP COAT ONLY.  R & R FASTENERS IAW SRM 51-23-06.
